# SDR MASA2010070200717

- Difficulty date: July 2, 2010
- Submitted: July 5, 2010
- Operation: Air carrier
- Aircraft: N920FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15020
- Aircraft time: 16,175 hours, 12,697 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Out Of Adjust
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LEFT AFT EMERGENCY DOOR CAUTION.  MX ADJUSTED SENSOR.
